# SDR CALA2023111003325

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 83,126 hours, 13,425 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130211
- Part serial: 972N
- Condition: Faulty
- Location: Center Pedestal,
- Part time: 60,451 hours, 9,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WXR FAIL ON L/R ND PERFORMED BITE CHECK OF WEATHER RADAR NO PATERN SHOW AMM : 34-43 FAULT TREE 805 PANEL, CONTROL, OFF 64-3443-9-0001 0972 ON 64-3443-9-0001 7979 PANEL, CONTROL, OFF 64-3443-9-0001 0972 ON 0000 REPLACED WEATHER RADAR CONTROL PANEL, OPS CK NORMAL. REF AMM 34-43-02 PARTS USED: 64-3443-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1585731 SN OFF 0972.
